# SDR CALA0500038

- Difficulty date: February 2, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 20,014 hours, 10,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON SEAT ROWS 5-9 DID NOT ILLUMINATE DURING TEST.  THE EMERGENCY EXIT LIGHT BATTERY CHARGER AT RT OVERWING EXIT WAS REMOVED AND REPLACED IAW MM 33-51-51.
